Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Equivalences for blocks of the Weyl groups


Author: Radha Kessar
Journal: Proc. Amer. Math. Soc. 128 (2000), 337-346
MSC (1991): Primary 20Cxx
Published electronically: July 6, 1999
MathSciNet review: 1641108
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We describe the source algebras of the blocks of the Weyl groups of type B and type D in terms of the source algebras of the blocks of the symmetric groups. As a consequence, we show that Puig's conjecture on the finiteness of the number of isomorphism classes of source algebras for blocks of finite groups with a fixed defect group holds for these classes of groups. We also show how certain isomorphisms between subalgebras of block algebras of the symmetric groups can be lifted to block algebras of the Weyl groups of type B.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 20Cxx

Retrieve articles in all journals with MSC (1991): 20Cxx


Additional Information

Radha Kessar
Affiliation: Department of Mathematics, University of Minnesota, 206 Church Street, S.E., Minneapolis, Minnesota 55455
Email: kessar@math.umn.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-99-05151-5
PII: S 0002-9939(99)05151-5
Received by editor(s): March 30, 1998
Published electronically: July 6, 1999
Communicated by: Ronald M. Solomon
Article copyright: © Copyright 1999 American Mathematical Society